... fevers. Since November 2014 my Temps have been between 100.2 - 102.6. My doctors are coming up with NOTHING. So now they are wanting to take me off this medication because this drug can cause fevers. What are the odds of my ⬆fevers being a 3 + year delayed reaction to the Lamotrigine vs the fevers being completely unrelated?
I have been on Lamotrigine for more than 3 years . November 2014, I started noticing low grade fev?
Added 14 Sep 2015:
What are is the likelihood that one would just start having side effects after being on it for at least 3+yrs?
No responses have yet been posted. Add your response to this question.
- Lamotrigine Information for Consumers
- Lamotrigine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lamotrigine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Nov 2009 • 1 answer
Wondering what would cause a low grade fever heartburn and tiredness and no period for 2 months and?
Posted 14 Apr 2012 • 1 answer
Posted 18 Apr 2013 • 1 answer
Posted 17 Nov 2015 • 1 answer
Posted 24 Apr 2017 • 0 answers